×

Bifurcations of a class of singular biological economic models. (English) Zbl 1197.37129

Summary: This paper studies systematically a prey-predator singular biological economic model with time delay. It shows that this model exhibits two bifurcation phenomena when the economic profit is zero. One is transcritical bifurcation which changes the stability of the system, and the other is singular induced bifurcation which indicates that zero economic profit brings impulse, i.e., rapid expansion of the population in biological explanation. On the other hand, if the economic profit is positive, at a critical value of bifurcation parameter, the system undergoes a Hopf bifurcation, i.e., the increase of delay destabilizes the system and bifurcates into small amplitude periodic solution. Finally, by using Matlab software, numerical simulations illustrate the effectiveness of the results obtained here. In addition, we study numerically that the system undergoes a saddle-node bifurcation when the bifurcation parameter goes through critical value of positive economic profit.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

37N25 Dynamical systems in biology
92D25 Population dynamics (general)
34C23 Bifurcation theory for ordinary differential equations
34D20 Stability of solutions to ordinary differential equations
34K60 Qualitative investigation and simulation of models involving functional-differential equations
91B76 Environmental economics (natural resource models, harvesting, pollution, etc.)

Software:

Matlab
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kar, T.K.; Pahari, U.K., Modeling and analysis of a prey – predator system with stage-structure and harvesting, Nonlinear anal, 8, 2, 601-609, (2007) · Zbl 1152.34374
[2] Xiao, D.M.; Li, W.X.; Han, M.A., Dynamics in ratio-dependent predator – prey model with predator harvesting, Math anal appl, 324, 1, 14-29, (2006) · Zbl 1122.34035
[3] Kumar, S.; Srivastava, S.K.; Chingakham, P., Hopf bifurcation and stability analysis in a harvested one-predator – two-prey model, Appl math comput, 129, 1, 107-118, (2002) · Zbl 1017.92041
[4] Huang, C.X.; He, Y.G.; Huang, L.H.; Yuan, Z.H., Hopf bifurcation analysis of two neurons with three delays, Nonlinear anal, 8, 3, 903-921, (2007) · Zbl 1149.34046
[5] Sun, C.J.; Lin, Y.P.; Han, M.A., Stability and Hopf bifurcation for an epidemic disease model with delay, Chaos solitons & fractals, 30, 1, 204-216, (2006) · Zbl 1165.34048
[6] Kar, T.K.; Pahari, U.K., Non-selective harvesting in prey – predator models with delay, Commun nonlinear sci numer simul, 11, 4, 499-509, (2006) · Zbl 1112.34057
[7] Zhang, C.R.; Zu, Y.G.; Zheng, B.D., Stability and bifurcation of a discrete red blood cell survival model, Chaos solitons & fractals, 28, 2, 386-394, (2006) · Zbl 1079.92027
[8] Summers, D.; Cranford, J.G.; Healey, B.P., Chaos in periodically forced discrete-time ecosystem models, Chaos solitons & fractals, 11, 14, 2331-2342, (2000) · Zbl 0964.92044
[9] Jing, Z.J.; Yang, J.P., Bifurcation and chaos in discrete-time predator – prey system, Chaos solitons & fractals, 27, 1, 259-277, (2006) · Zbl 1085.92045
[10] Liao, X.Y.; Ouyang, Z.G.; Zhou, S.F., Permanence and stability of equilibrium for a two-prey one-predator discrete model, Appl math comput, 186, 1, 93-100, (2007) · Zbl 1123.39012
[11] Zhang, Y.; Zhang, Q.L.; Zhao, L.C.; Yang, C.Y., Dynamical behaviors and chaos control in a discrete functional response model, Chaos solitons & fractals, 34, 4, 1318-1327, (2007) · Zbl 1142.37382
[12] Gordon, H.S., Economic theory of a common property resource: the fishery, J political econ, 62, 2, 124-142, (1954)
[13] Guckenheimer, J.; Holmes, P., Nonlinear oscillations, dynamical systems, and bifurcations of vector fields, (1983), Springer-Verlag New York, p. 117-56
[14] Venkatasubramanian, V.; Schättler, H.; Zaborszky, J., Local bifurcation and feasibility regions in differential – algebraic systems, IEEE trans autom control, 40, 12, 1992-2013, (1995) · Zbl 0843.34045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.